# SDR CALA2009091400545

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 32,975 hours, 11,590 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 181A2001
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD LOWER FITTING GOUGED AT AFT INBOARD SIDE.  BLENDED OUT THE GOUGE ON LEFT HORIZONTAL STABILIZER CENTER SECTION FRONT SPAR CHORD COMPLIED WITH STEPS 1 THRU 6 REF ECRA 5510-02055.
